advertisement
Question
Posted by: Fiona | 2009/04/21

Cancer

diagnosed non-hodgins lymphoma - completed six months chemo &  CT scan shows responded very well. Getting hot flushes/sweating &  dizzy. No energy. On volfaren because of blood clots in lungs while having chemo.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Fiona
Hot flushes and sweating could be a sign of underlying hormone disorders ( maybe due to chemo) or a low grade infection. Rather let your doctor have a look and take some blood tests to determine the cause. Why are you using Voltaren for blood clots - I should think you should be on Warfarin or anti-platelet therapy?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement